# SDR SWAA2020032442763

- Difficulty date: March 10, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N8317M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36992
- Aircraft time: 26,166 hours, 11,458 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A750256
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BETWEEN STA 727 AND 727B RBL 21 WL 156.4 R/H Z ANGLE HAS SEVERAL AREAS OF CORROSION TOP SKIN AS MARKED        REMOVED CORROSION ON R/H ZEE ANGLE STA 727 TO 767, RBL 21 & EVALUATED MATERIAL LOSS & FOUND TO BE OUT OF LIMIT I.A.W SRM 53-00-53-1A-2. FBARICATED NEW ZEE ANGLE FROM STA 7270767, RBL 21 I.A.W SRM 53-00-53-2R-5 & BOEING DWG # 146A7500, TY: DWG, ID:0213, REV:- ORIGNAL THICKNESS .040. LOSS .006" REMAINING.034" P/N 146A7502-56
